Statistical models for analysing criminal careers

Matthev O. Ojo

Kragujevac Journal of Mathematics (2000)

  • Volume: 22, Issue: 22, page 21-31
  • ISSN: 1450-9628

How to cite


Matthev O. Ojo. "Statistical models for analysing criminal careers." Kragujevac Journal of Mathematics 22.22 (2000): 21-31. <>.

author = {Matthev O. Ojo},
journal = {Kragujevac Journal of Mathematics},
keywords = {rate of offending; rate of arrest},
language = {eng},
number = {22},
pages = {21-31},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Statistical models for analysing criminal careers},
url = {},
volume = {22},
year = {2000},

AU - Matthev O. Ojo
TI - Statistical models for analysing criminal careers
JO - Kragujevac Journal of Mathematics
PY - 2000
PB - Prirodno-matematički fakultet Kragujevac
VL - 22
IS - 22
SP - 21
EP - 31
LA - eng
KW - rate of offending; rate of arrest
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.